1

Sorry I couldn't find a better title but by this question I'm not really looking for a cure. I'm just curious to know what happened to me and in my body.

So I would never enjoy food except a couple of dishes everything else used to taste terrible, maybe I should say I didn't like to eat. I would only eat to live and as soon as I feel I don't need it I would stop. Then I went to see a doctor and he was Endocrinologist. He prescribed me these medicines:

  • Levothyroxine
  • Nandrolone
  • Cyproheptadine
  • B complex
  • oxymetholone
  • Pancreatin
  • Dexamethasone
  • spironolactone (not in the first prescription)
  • Hematinic

After a week or so the world was totally different. Anything I would eat, tasted awesome. I would finish my dishes enjoyably. Even those dishes that I used to vomit by just looking at them was tasting incredible. Within 4 weeks i gained nearly 15 kilos (I was too skinny, only 48kg and 174 cm)

After 9 months or so the doctor reduced the dosage and I gradually stopped taking them. However 3 years later, I moved to Australia and again gradually I turned back to old days.

It's not as bad as old days but I again lost weight. I am always reluctant to have lunch and I push myself to eat. Even doing activities doesn't change my appetite really only a little that's not noticeable.

So my questions are:

  1. What changes did those medicines make in my body that made things to taste different
  2. Since I know the medicine are really dangerous to take and I don't want to take them again, is there anything equivalent to those pills, perhaps herbal, i can find with the same effect?

The first question is more important to me as I am very curious person about how things work. Thanks.

Please note I'm not looking for advice.

P.S. I didn't do any blood test or checkup of any sort and the specialist prescribed as per my comments.

Your Answer

By clicking “Post Your Answer”, you agree to our terms of service, privacy policy and cookie policy

Browse other questions tagged or ask your own question.